Sulla continuità degli integrali curvilinei del calcolo delle variazioni

Landolino Giuliano

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1949)

  • Volume: 1, Issue: 1-4, page 161-187
  • ISSN: 0391-173X

How to cite

top

Giuliano, Landolino. "Sulla continuità degli integrali curvilinei del calcolo delle variazioni." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 1.1-4 (1949): 161-187. <http://eudml.org/doc/83063>.

@article{Giuliano1949,
author = {Giuliano, Landolino},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {Variational calculus},
language = {ita},
number = {1-4},
pages = {161-187},
publisher = {Scuola normale superiore},
title = {Sulla continuità degli integrali curvilinei del calcolo delle variazioni},
url = {http://eudml.org/doc/83063},
volume = {1},
year = {1949},
}

TY - JOUR
AU - Giuliano, Landolino
TI - Sulla continuità degli integrali curvilinei del calcolo delle variazioni
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1949
PB - Scuola normale superiore
VL - 1
IS - 1-4
SP - 161
EP - 187
LA - ita
KW - Variational calculus
UR - http://eudml.org/doc/83063
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.